JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 55
On Generalization of Cebysev Type Inequalities

    Authors: K. Boukerrioua, A. Guezane-Lakoud,  
    Keywords: Montgomery and Cebysev-Gr"uss type inequalities, Pecaric's extension, Montgomery identity.  
    Date Received: 19/04/06  
    Date Accepted: 24/01/07  
    Subject Codes:

26D15, 26D20.

    Editors: Neil S. Barnett,  

A generalization of Pecaric's extension of Montgomery's identity is established and used to derive new Cebysev type inequalities.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login